# SDR DL767952226

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114DL
- Make and model: Boeing 767232
- Aircraft serial: 22226
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Part number: 271003896
- Condition: Dented
- Location: Nr 4 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, NR 4 L/E SLAT WAS FOUND WITH TRAILING EDGE WEDGE DELAMINATED AND DENTED FROM HAIL.  REPLACED WEDGE PER CMM 57-43-55.
